# SDR 2008UALA06153

- Difficulty date: October 16, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 35,908 hours, 14,271 cycles
- Engine: Iae V2527A5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Sill
- Condition: Chafed
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AFT CARGO DOOR LATCH HOOKS CONTACTING LOWER SURFACE OF DOOR SILL.  FOUND PREVIOUS DOOR SILL REPLACEMENT DOES NOT HAVE RELIEF HOLES CUT OUT FOR HOOK CLEARANCE PER DRAWING D53475575.  PROVIDED RELIEF HOLES IN LOWER SILL AND REINSTALLED UPPER DOUBLERS INSPECTED PER DRAWING D53475575.
